# SDR IPXA2017031315048

- Difficulty date: February 20, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,RT, INBD WING FIXED L/E LOWER FORMER IS CRACKED AT  XIS. 201.  REMOVED, FABRICATED AND REPLACED THE FORMER IAW DWG ARB1161, AND SRM 51-31-01.
